# SDR FDEA201601240295

- Difficulty date: January 24, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 29,647 hours, 15,961 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B113100000
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PANEL 131LG DAMAGED.  WORK ACCOMPLISHED ON T16 1182938.  FABRICATED NEW FLOOR PANEL 131LG IAW SRZ 25-005.  CLASSIFIED AS CAT A MAJOR REPAIR.
